# SDR ASOA201100725

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,066 hours, 11,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: 17654
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY LIGHTS WILL NOT ILLUMINATE. R & R NR 1 CHARGER AND EMERGENCY POWER LIGHT BATTERY PACK IAW AMM 33-51-17 AND 33-52-01.  DID NOT FIX PROBLEM. (CLOSED)
